# SDR UIEA200700015

- Difficulty date: January 23, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65B04913428
- Condition: Cracked
- Location: Bs 940-960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/DECK STA 940-960 S-7R TO S-8R CREASE BEAM WEB FOUND CRACKED.  REPAIRED ACCOMPLISHED AS PER SRM 51-10-01.
